# SDR EE4Y2019032908563

- Difficulty date: March 29, 2019
- Submitted: March 30, 2019
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N774XF
- Make and model: Airbus A319-112
- Aircraft serial: 2019
- Aircraft time: 52,819 hours, 26,045 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: D534771010
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE, AFT CARGO COMPARTMENT FR59 BETWEEN STR 31R AND 39R WITH NICKS. FOR CORRECTIVE ACTION SEE NRI 1-46. ACTION TAKEN: PERFORMED PERMANENT REPAIR AT AFT CARGO COMPARTMENT FR59 BETWEEN STR 31R AND 39R. SEE EO Nº COO-2019-8004-R00 AND DOCUMENTED ON DOSSIER NUMBER:80576182.
